| Model Number |
SA6AT3 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens implant procedure, iol found to be cracked the patient outcome was good.There was no patient harm reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The lens was returned positioned incorrectly in the lens case.Solution was dried on the lens.The optic was cut into two portions, typical of insertion and removal.Both cut optic portions had cracks near the cut area of the lens.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.The file indicated the use of a qualified cartridge and handpiece.The viscoelastic indicated is not qualified for the product combination used.The root cause for the reported complaint appears to be related to failure to follow the instructions for use (ifu).The file indicated the use of a viscoelastic that is not qualified for the product combination used.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).